5th week into it I developed a cough right after injection. was only taking Test E (kind of a waste), got the cough at 500-750mg/week. Stuck it out til about week 10 and quit; that week it got so bad I thought I was gunna die. scary shit, I sat there for 10 minutes gasping for air
sometimes I do, I shoot in the deltoid and have gotten so used to it I kinda stopped pulling back on the plunger. sometimes there is blood after sometimes there is none....but this problem has happened more then once this cycle. probably last 5 shots, but the very last one being bad enough to make me dtop early.
starts out like tickle very deep in the throat..then once I start coughing I just cant stop.
last injection I was only half way done when I started coughing, had to pull out
"The only systemic side-effect was episodes of sudden-onset, non-productive cough associated with faintness following eight injections [1.5% (0.6ï¿½??2.9%)] which we speculate may have been due to pulmonary oil microembolism. We conclude that, when administered by an experienced nurse, deep i.m. injection of testosterone enanthate in a castor oil vehicle is generally safe and well tolerated"
not all of the oil will travel that vein though a fair amount will travel and dissipate while some of it travels to your lungs where you will get that cough.
you should aspirate every single time to make sure you did not hit one.
if it happens after every injection I don't know what to tell you about that because you really cant be hitting the same vein or any vein every time but the initial coughing may in fact be an oil embolism.
I think its safe to list this under side effects; I wouldn't have freaked if I had the given information. Steroid websites don't mention it, probably because its rare.
I understand the possibility of injecting into a vein and it causing a simmilar reaction..but doing this 5 times in a row is kind of a long shot. I went back and looked at my log, and it seems that this started going on once I increased the dose from 500mg per week to 750.
anyways maybe someone will find this useful down the line.
its just simply where oil gets into your veins and travel to your lungs or heart and causes problems. the problems in the lungs is alot like having pneumonia with the weezing and coughing. it may not be the right terminology but you get the jist of it. I learned the hard way to aspirate every time personally. here is the explination of an embolism
I was done and before pulling the pin out it was just like you described,a tickle then tightness and after that full blown coughing and gagging. I just left the pin in and held on for the ride basicly talking to my self only words were "my god" and "what the f**k." scared the crap out of me but I asked around and thats what it was because after I pulled the pin I bruised up about the size of a baseball in the injection site.
happened the same way 2 times the second time I bled and did not bruise.